Connect
MJA
MJA

Mis-deca-n identity?

Elizabeth A S Giugni, Rachel S Boddy and Natalie G Limet
Med J Aust 2007; 187 (6): 370.
Published online: 17 September 2007

To the Editor: We report two cases of previously well male bodybuilders who presented with severe extrapyramidal reactions after intramuscular injection of the antipsychotic fluphenazine decanoate, in the mistaken belief that it was an anabolic steroid.

  • Elizabeth A S Giugni
  • Rachel S Boddy
  • Natalie G Limet

  • Westmead Hospital, Sydney, NSW.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.